On Topological Entropy of Semigroups of Commuting Transformations
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 4, 46 p.
@article{PSMIR_1975___S4_A4_0,
     author = {Eberlein, Ernst},
     title = {On Topological Entropy of Semigroups of Commuting Transformations},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {4},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S4_A4_0/}
}
Eberlein, Ernst. On Topological Entropy of Semigroups of Commuting Transformations. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 4, 46 p. http://www.numdam.org/item/PSMIR_1975___S4_A4_0/

[1] Adler R.L. , Konheim A.G., Mc.Andrew M.H. : Topological entropy. Trans. AMS 114 (1965) 309-319 | MR 175106 | Zbl 0127.13102

[2] Bowen R. : Topological entropy and Axiom A. Proc. Symp. Pure Math. Vol. 14 (1970)23-41 | MR 262459 | Zbl 0207.54402

[3] Bowen R. : Entropy for group endomorphisms and homogeneous spaces. Trans. AMS 153 (1971) 401-414 | MR 274707 | Zbl 0212.29201

[4] Bowen R. : Entropy-expansive maps. Trans. AMS 164 (1972) 323-331 | MR 285689 | Zbl 0229.28011

[5] Conze J.P. : Entropie d'un groupe abelien de transformations. Z. Wahrscheinlichkeitstheorie verw. Geb. 25 (1972) 11-30 | MR 335754 | Zbl 0261.28015

[6] Denker M., Eberlein E. : Ergodic flows are strictly ergodic. Advances in Mathematics 13 (1974) 437-473 | MR 352403 | Zbl 0283.28012

[7] Eberlein E. : Einbettung von Strömungen in Funktionenräume durch Erzeuger vom endlichen Typ. Z. Wahrscheinlichkeitstheorie verw. Geb. 27 (1973) 277-291 | MR 364600 | Zbl 0268.28011

[8] Föllmer H. : On entropy and information gain in random fields. Z. Wahrscheinlichkeitstheorie verw. Geb. 26 (1973) 207-217 | MR 348829 | Zbl 0258.60029

[9] Goodwyn L.W. : The product theorem for topological entropy. Trans. AMS 158 (1971) 445-452 | MR 283782 | Zbl 0219.54036

[10] Goodwyn L.W. : Topological entropy bounds measure-theoretic entropy. Proc. AMS 23 (1969) 679-688 | MR 247030 | Zbl 0186.09804

[11] Goodwyn L.W. : Comparing topological entropy with measuretheoretic entropy. American Journal of Math. 54 (1972) 366-388 | MR 310191 | Zbl 0249.54021

[12] Jacobs K. : Lipschitz functions and the prevalence of strict ergodicity for continuous-time flows. Lecture Notes in Mathematics 160. Springer-Verlag 87-124 | MR 274709 | Zbl 0201.38302

[13] Katznelson Y., Weiss B. : Commuting measure-preserving transformations. Israel J . Math. 12 (1972) 161-173 | MR 316680 | Zbl 0239.28014

[14] Keynes H., Robertson J. : Generators for topological entropy and expansiveness, Math. Syst. Theory 3 (1969) 51-59 | MR 247031 | Zbl 0176.20603

[15] Kolmogorov A.N., Tikhomirov V.M. : ε-entropy and ε-capacity of sets in funtional spaces. AMS Translations 17 (1961) 277-364 | MR 124720 | Zbl 0133.06703

[16] Krengel U. : K-flows are forward deterministic, backward completely non-deterministic stationary point processes. J. Math. Anal. Appl. 35 (1971) 611-620 | MR 287607 | Zbl 0215.26105

[17] Lind D.A. : Locally compact measure preserving flows. Advances in Mathematics 15 (1975) 175-193 | MR 382595 | Zbl 0293.28012

[18] Pickel. B.S., Stepin A. M. : On the entropy equidistribution property of commutative groups of metric automorphisms. Soviet. Math. Dokl. 12 (1971) 938-942 | Zbl 0232.28017

[19] Rokhlin V.A. : Lectures on the entropy theory of measurepreserving transformations. Russ. Math. Surveys 22 (1967) No. 5 1-52 | Zbl 0174.45501

[20] Thouvenot J.P. : Convergence en moyenne de l’information pour l’action de Z 2 . Z. Wahrscheinlichkeitstheorie verw. Geb. 24 (1972) 135-137 | MR 321612 | Zbl 0266.60037

[21] Elsanousi S.A. : A variational principle for the pressure of a continuous Z 2 -action on a compact metric space. (to appear) | Zbl 0388.28021

[22] Goodman T.N.T. : Topological sequence entropy. Proc London Math Soc. (3) 29 (1974) 331-350 | MR 356009 | Zbl 0293.54043

[23] Kushnirenko A.G. : On metric invariants of entropy type. Russ. Math. Surveys 22 (1967) No. 5 53-61 | MR 217257 | Zbl 0169.46101

[24] Misiurewicz M. : A N short proof of the variational principle for a Z + N -action on a compact space. (these Proceedings) | MR 430213 | Zbl 0351.54036

[25] Newton D. : On sequence entropy I/II. Math. Systems Theory 4 (1970) 119-128 | MR 274714 | Zbl 0189.05704

[26] Newton D., Krug E. : On sequence entropy of automorphisms of a Lebesgue space. Z. Wahrscheinlichkeitstheorie verw. Geb. 24 (1972) 211-214 | MR 322136 | Zbl 0237.28009

[27] Ruelle D. : Statistical mechanics on a compact set with Z ν -action satisfying expansiveness and specification. Trans. AMS 185 (1973) 237-251 | MR 417391 | Zbl 0278.28012

[28] Walters P. : A variational principle for the pressure of continuous transformations. (to appear) | MR 390180 | Zbl 0318.28007